Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Computer Science

Profile

Publication details for Dr Ioannis Ivrissimtzis

Hernandez-Mederos, Victoria Estrada-Sarlabous, Jorge Morales, Silvio & Ivrissimtzis, Ioannis (2009). Curve subdivision with arc-length control. Computing 86(2-3): 151-169.

Author(s) from Durham

Abstract

In this paper we present a new nonstationary, interpolatory, curve subdivision scheme. We show that the scheme converges and the subdivision curve is continuous. Moreover, starting with the chord length parametrization of the initial polygon, we obtain a subdivision curve parametrized by a multiple of the arc-length. The proposed method focuses on convexity preservation, limiting the oscillations of the subdivision curve and avoiding artifacts. A bound for the Hausdorff distance between the limit curve and the initial polygon is also obtained.